# SDR 96ZZZX197

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2835W
- Make and model: Piper PA-32-300
- Aircraft serial: 327940148
- System (JASC): 2730 · Elevator Control System
- Part: Trim Pulley
- Condition: Split
- Location: Tail Cone
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND TRIM CABLE TENSION AT ZERO.  RECORDS REVEALED TRIM CABLES HAD BEEN ADJUSTED TO PROPER TENSION AT THE PREVIOUS 100-HOUR INSPECTION.  FOUND THE 1.25 INCH DIAMETER PULLEY ON THE RIGHT SIDE IN THE TOP OF THE TAIL CONE JUST BELOW THE DORSEL FIN, WAS SPLIT IN TWO.  SUBMITTER SUGGESTS THERE APPEARS TO BE SIGNS OF DELAMINATIONS SOAKED WITH LUBRICANTS.
